# SDR SIMA200226105

- Difficulty date: September 14, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 337000271
- Part serial: 32588D1
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ORD - DURING FLIGHT CREW REPORTED THE BAGGAGE SMOKE LIGHT FLICKERED ON.  CREW DISCHARGED FIRE BOTTLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  FIRE BOTTLE WAS ALSO REPLACED.  (M)
